Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Is any drug of R. arthritis like Medlor responsible for high blood sugar? What shall you suggest to cope both high sugar level as well as pain of arthritis.

2 Doctors Answered
Hi, yes medrol can raise sugars however medrol is given for few weeks you could jalvevthe dose of medrol and consult your care provider.
Yes, I think medlor is a steroid and can cause increase blood sugar. Why not talk to your Rheumatologist. We do start steroids in RA at very low doses and gradually stop it as other drugs take over. Steroids at start are very cheap and effective way to control RA, hence we use it, But all good rheumatologist will try to stop them in long run, when other drugs take over and steroids are no longer needed. I hope this helps. You can also visit arthritis and Rheumatology (arthritisrheumindia dot com) india website for more information. Best wishes.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.